Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 41, NWS Tulsa, OK

April 2, 20254 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2025, 9:57 AM CDT for 4 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 9:57 AM CDT (14:57 UTC)
Expired
Apr 2, 2025, 10:45 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 5:20 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -422 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-422 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

763 
WUUS54 KTSA 021457
SVRTSA
OKC061-077-079-135-021545-
/O.NEW.KTSA.SV.W.0041.250402T1457Z-250402T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
957 AM CDT Wed Apr 2 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  South central Sequoyah County in east central Oklahoma...
  Latimer County in southeastern Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...

* Until 1045 AM CDT.

* At 957 AM CDT, a severe thunderstorm was located 4 miles east of
  Damon, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Kanima...                         Panola...
  Mccurtain...                      Cameron...
  Spiro...                          Cowlington...
  Mc Curtain...                     Poteau...
  Shady Point...                    Panama...
  Lequire...                        Gans...
  Bokoshe...                        Red Oak...
  Damon...                          Bengal...
  Summerfield...                    Yanush...
  Robbers Cave State Park...        Fanshawe...

This includes Interstate 40 in Oklahoma between mile markers 305 and
310.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until noon CDT for southeastern and
east central Oklahoma.

&&

LAT...LON 3497 9542 3549 9477 3509 9446 3468 9532
      3468 9538
TIME...MOT...LOC 1457Z 229DEG 51KT 3487 9523 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
077 
WWUS54 KTSA 021513
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1013 AM CDT Wed Apr 2 2025

OKC061-077-079-135-021545-
/O.CON.KTSA.SV.W.0041.000000T0000Z-250402T1545Z/
Haskell OK-Sequoyah OK-Latimer OK-Le Flore OK-
1013 AM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN HASKELL...SOUTH CENTRAL SEQUOYAH...EASTERN LATIMER
AND NORTHERN LE FLORE COUNTIES...

At 1013 AM CDT, a severe thunderstorm was located 7 miles northwest
of Fanshawe, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Kanima...                         Bokoshe...
Red Oak...                        Bengal...
Panola...                         Mccurtain...
Cameron...                        Summerfield...
Fanshawe...                       Spiro...
Cowlington...                     Mc Curtain...
Poteau...                         Keota...
Wister...                         Shady Point...
Panama...                         Milton...
Lequire...                        Gans...

This includes Interstate 40 in Oklahoma between mile markers 306 and
310.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for southeastern and
east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3511 9524 3549 9477 3509 9446 3472 9523
TIME...MOT...LOC 1513Z 229DEG 54KT 3504 9498 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
157 
WWUS54 KTSA 021523
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1023 AM CDT Wed Apr 2 2025

OKC061-077-079-135-021545-
/O.CON.KTSA.SV.W.0041.000000T0000Z-250402T1545Z/
Haskell OK-Sequoyah OK-Latimer OK-Le Flore OK-
1023 AM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN HASKELL...SOUTH CENTRAL SEQUOYAH...NORTHEASTERN
LATIMER AND NORTHERN LE FLORE COUNTIES...

At 1023 AM CDT, a severe thunderstorm was located 6 miles northwest
of Wister, moving northeast at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Kanima...                         Bokoshe...
Mccurtain...                      Cameron...
Summerfield...                    Fanshawe...
Spiro...                          Cowlington...
Mc Curtain...                     Poteau...
Keota...                          Wister...
Shady Point...                    Panama...
Milton...                         Gans...
Sallisaw...                       

This includes Interstate 40 in Oklahoma between mile markers 306 and
310.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for southeastern and
east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3526 9505 3549 9477 3509 9446 3481 9505
TIME...MOT...LOC 1523Z 238DEG 50KT 3505 9479 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:06 AM CDT, 3 hours 51 minutes earlier. Its key messages:

  • Updated at 557 AM CDT Wed Apr 2 2025
  • Severe storm chances this morning into the afternoon.
  • At least limited severe potentials continue Thursday and Friday, mainly across SE OK and W-Central AR.
  • Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
Area forecast discussion, Apr 2, 6:06 AM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
606 AM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 557 AM CDT Wed Apr 2 2025

  - Severe storm chances this morning into the afternoon.

  - At least limited severe potentials continue Thursday and
    Friday, mainly across SE OK and W-Central AR.

  - Rain chances continue through the weekend with heavy rain and
    flood potential increasing, especially across SE OK and
    W-Central AR.

&&

.SHORT TERM...
(Today)
Issued at 251 AM CDT Wed Apr 2 2025

Warm, moist air continues to advect northward into eastern
Oklahoma and western Arkansas this morning thanks in part to gusty
southerly winds noted across the region. The main concern in the
near term is thunderstorm chances, including severe potential,
evolving over the next few hours and lasting throughout the
morning hours. A cold front currently draped across northwest
Oklahoma will advance eastward throughout the morning and interact
with the warm, moist airmass in place with dewpoints in the mid to
upper 60s over most of the area. At the same time, an upper level
jet streak associated with a shortwave trough is currently
ejecting out into the Plains as noted in water vapor imagery. High
res guidance continues to indicate that storms will break out
along the dryline/cool front over the next hour or two over
central Oklahoma as this source of lift intersects the
aforementioned boundaries. These storms would then advance
eastward into eastern Oklahoma and near the Tulsa metro area
around rush hour this morning. Uncertainties still exist to the
extent and strength of these storms as a substantial capping
inversion is still in place over the region, though slowly eroding
as low level moisture increases. Storms may remain elevated in
nature which would limit the tornado risk substantially. Still,
steep mid level lapse rates and strong deep layer shear would
support large to very large hail with any discrete storm. If any
storm can become surface based, then the tornado threat would
increase as well. Storms will likely become more linear as they
advance eastward, with the severe threat being maintained as the
line advances into a still highly unstable, highly sheared
environment.

Storms should clear the forecast area by early to mid afternoon as
the front advances well into Arkansas by this time frame. Clearing
skies and warming temperatures will follow into the afternoon
across eastern Oklahoma with breezy westerly winds common through
the afternoon.

Bowlan

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 251 AM CDT Wed Apr 2 2025

Another round of showers and thunderstorms is expected to develop
overnight tonight into Thursday as a warm front lifts back north
of the Red River and another shortwave trough moves through the
southwesterly flow aloft. The highest severe chances will stay
confined to southeast Oklahoma and west central Arkansas, south of
the boundary, where large hail will once again be a primary
threat. More isolated thunderstorms and showers are expected north
of the boundary into northeast Oklahoma and northwest Arkansas
through Thursday afternoon.

The cutoff upper trough will begin slowly advancing eastward
through the latter part of the week and into the weekend, with
strong southwest flow aloft continuing over the region through at
least Saturday. The threat will transition to more of a heavy
rain and flooding threat as we move into the weekend, especially
across southeast Oklahoma and west central Arkansas. Several
rounds of showers and thunderstorms are expected from Friday
through Sunday morning, focused along the stalled frontal boundary
meandering over the region. Continued moist advection along and
south of the boundary will bring unseasonably high PWAT values
into the region for several days. Efficient, heavy rainfall is
expected near the boundary, where upwards of 6-8 inches of rain
could fall locally by the time all is said and done on Sunday.
FLooding, both flash flooding and mainstem river flooding, will
likely become a concern across a portion of the area. A FLood
Watch will likely be needed in coming shifts as guidance hones in
on the area most likely to see the heaviest rainfall.

The trough axis finally shifts east of the region during the day
Sunday, with notably colder temperatures and drier air filtering
in behind the cold front for the first part of next week. Low
temperatures both Monday and Tuesday morning could approach
freezing values across the northern half of the forecast area. The
forecast looks to dry out through at least the first half of next
week, with primarily northwest flow aloft keeping temperatures
slow to warm through the week.

Bowlan

&&

.AVIATION...
(12Z TAFS)
Issued at 557 AM CDT Wed Apr 2 2025

Borderline VFR-MVFR ceilings will persist for all areas this
morning until a line of strong to severe storms moves through.
Storms are moving into KBVO now, and will impact Tulsa terminals
within the next hour, spreading to other terminals with the next
few hours. The most common impact will be strong gusty southerly
winds of 35-45 kts for most areas, shifting to southwest or west
behind the storms, as well as very heavy rain. Ceiling and
visibility reductions may also briefly occur with these storms.
Skies will clear later this morning and afternoon but ceilings
will redevelop from south to north Thursday morning with showers
and storms returning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  52  64  52 /  60  30  80  30
FSM   82  58  68  60 /  80  60 100  70
MLC   82  54  66  57 /  60  70  90  70
BVO   76  47  64  47 /  40  30  70  20
FYV   79  51  64  54 /  90  40  90  50
BYV   77  52  61  53 /  80  20  90  50
MKO   80  52  63  53 /  70  50  90  50
MIO   77  50  61  50 /  70  30  80  30
F10   79  51  63  53 /  60  50  90  60
HHW   79  58  71  61 /  80  80  90  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 10 AM CDT this morning for OKZ054>076.

AR...Wind Advisory until 10 AM CDT this morning for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...06
Hazardous weather outlook, Apr 2, 3:30 AM CDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
330 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-022030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
330 AM CDT Wed Apr 2 2025

...SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS THIS MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...This Morning.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Morning.

	AREA AT GREATEST RISK...Northeast Oklahoma.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
The cold front will continue east through the day today with
severe weather potential continuing along and ahead of the front
into western Arkansas this morning through the early afternoon.
Strong wind shear and instability will support the potential for
significant severe weather including large hail, damaging winds,
and a few tornadoes. The severe storm potential is expected to
shift east of the region by early to mid afternoon, however
additional storms are likely to develop near the Red River late
Wednesday night as the front lifts back northward. A few severe
storms will be possible during this time frame along with locally
heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...No Hazards.

EXTENDED DISCUSSION...
The weather pattern remains favorable for multiple rounds of
heavy rain Thursday through Saturday especially from southeast
Oklahoma through northwest Arkansas. Expect both flash flooding
and main stem river flooding concerns to increase both Friday
and Saturday.

Rain chances will gradually end during the daytime Sunday, with
breezy northerly winds persisting through the afternoon.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact
parts of eastern Oklahoma and northwest Arkansas now through the
weekend. Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 2, 8:23 AM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
823 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     Hail             7 WSW Skiatook          36.32N 96.11W
04/02/2025  E1.00 Inch       Osage              OK   Public

            Nickel to quarter size hail reported at Tall
            Chief Cove. Time estimated from radar.

&&

KAH
Local storm report, Apr 2, 8:48 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
848 AM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     Tornado          4 SSE Sperry            36.25N 95.95W
04/02/2025                   Tulsa              OK   Emergency Mngr

            Building damage reported at O Brien Park and
            the trailer park nearby. 66th and Lewis.
            Coincident with circulation on radar and
            likely near the beginning of the tornado.

&&

KAH
Special weather statement, Apr 2, 9:01 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
901 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-OKZ063-068-069-021430-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-Cherokee OK-
Delaware OK-
901 AM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT BENTON...MADISON...CARROLL...
WASHINGTON...SOUTHEASTERN DELAWARE...ADAIR AND EASTERN CHEROKEE
COUNTIES THROUGH 930 AM CDT...

At 900 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles north of Gravette to 3 miles northwest of
Cherokee Landing State Park. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Adair State Park...               Carrollton...
Rudd...                           Metalton...
Elkins...                         Cincinnati...
Savoy...                          Forum...
Aurora...                         Cave Springs...
Winslow...                        Pleasant Ridge...
Scraper...                        Odell...
Hobbs State Park...               Best...
Lincoln...                        Clifty...
Busch...                          Georgetown...

This includes Interstate 49 between mile markers 41 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3603 9345
      3576 9392 3574 9506 3652 9462 3650 9462
      3650 9330 3612 9330
TIME...MOT...LOC 1400Z 252DEG 40KT 3648 9445 3579 9496

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 9:09 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
909 AM CDT Wed Apr 2 2025

ARZ019-OKZ049-068>070-072>076-021500-
Crawford AR-Haskell OK-Adair OK-Pittsburg OK-Muskogee OK-Latimer OK-
Sequoyah OK-Cherokee OK-Pushmataha OK-Le Flore OK-
909 AM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAWFORD...
NORTHWESTERN PUSHMATAHA...HASKELL...SEQUOYAH...LATIMER...SOUTHERN
ADAIR...CENTRAL LE FLORE...SOUTHEASTERN CHEROKEE...EASTERN PITTSBURG
AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 1000 AM CDT...

At 909 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Cookson to 7 miles southeast of Stringtown.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Brushy...
Pittsburg...                      Whitefield...
Panola...                         Webbers Falls...
Spiro...                          Mc Curtain...
Porum...                          Moffett...
Haileyville...                    Panama...
Gore...                           Lake Tenkiller State Park...
Muldrow...                        Lequire...
Short...                          Gans...
Eubanks...                        Clayton Lake State Park...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 3.
 Interstate 40 in Oklahoma between mile markers 278 and 328.
 Interstate 49 between mile markers 37 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9588 3468 9594 3533 9539 3529 9535
      3541 9535 3576 9505 3575 9416 3468 9497
      3424 9578
TIME...MOT...LOC 1409Z 250DEG 34KT 3572 9489 3441 9595

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 9:28 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
928 AM CDT Wed Apr 2 2025

ARZ001-010-OKZ063-069-021500-
Benton AR-Washington AR-Adair OK-Delaware OK-
928 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE AND CENTRAL ADAIR
COUNTIES THROUGH 1000 AM CDT...

At 928 AM CDT, Doppler radar indicated a strong thunderstorm near
Westville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Walnut Grove...                   Adair State Park...
Westville...                      Christie...
Rogers...                         Northwest Arkansas Regional Air...
Cincinnati...                     Savoy...
Tontitown...                      Maryetta...
Ballard...                        Cave Springs...
Wedington...                      Gallitin...
Rhea...                           Canehill...
Stilwell...                       Rocky Comfort...
Lincoln...                        Wheeler...

This includes Interstate 49 between mile markers 60 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3636 9407 3592 9423 3575 9481 3588 9481
      3619 9471
TIME...MOT...LOC 1428Z 237DEG 48KT 3603 9457

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 9:45 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 AM CDT Wed Apr 2 2025

ARZ001-021530-
Benton AR-
945 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BENTON COUNTY THROUGH
1030 AM CDT...

At 945 AM CDT, Doppler radar indicated a strong thunderstorm near
Springtown, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Gentry...                         Garfield...
Rogers...                         Hill Top...
Northwest Arkansas Regional Air...Highfill...
Walnut Hill...                    Vaughn...
Monte Ne...                       Hiwasse...
Pea Ridge...                      Cave Springs...
Bentonville...                    Healing Springs...
Avoca...                          Springtown...
Lowell...                         Gateway...
Miller...                         Bella Vista...

This includes Interstate 49 between mile markers 78 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3625 9407 3624 9450 3650 9434 3650 9387
      3645 9387
TIME...MOT...LOC 1445Z 225DEG 46KT 3626 9438

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:16 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Apr 2, 4:57 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee48 min
Apr 2, 4:58 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee47 min
Apr 2, 5:07 AM CDTTornado WarningTSAOsage23 min
Apr 2, 5:28 AM CDTTornado WarningTSAOsage, Washington16 min
Apr 2, 5:41 AM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more49 min
Apr 2, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa45 min
Apr 2, 6:29 AM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Osage, Ottawa and 4 more46 min
Apr 2, 6:39 AM CDTTornado WarningTSARogers, Tulsa25 min
Apr 2, 6:48 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more57 min
Apr 2, 7:12 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Tulsa and 1 more63 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg43 min
Apr 2, 7:21 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Mayes, Muskogee, Okfuskee and 4 more39 min
Apr 2, 7:58 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more47 min
Apr 2, 7:59 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more46 min
Apr 2, 8:35 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware40 min
Apr 2, 8:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more27 min
Apr 2, 9:01 AM CDTSpecial Weather StatementTSAAdair29 min
Apr 2, 9:09 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah51 min
Apr 2, 9:28 AM CDTSpecial Weather StatementTSAAdair32 min
Apr 2, 10:18 AM CDTSpecial Weather StatementTSAAdair27 min
Apr 2, 10:30 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah45 min
Apr 2, 11:46 AM CDTSpecial Weather StatementTSALeFlore44 min
Apr 2, 12:21 PM CDTSpecial Weather StatementTSAChoctaw39 min
Apr 2, 12:57 PM CDTSpecial Weather StatementTSAChoctaw33 min
Apr 2, 1:27 PM CDTSpecial Weather StatementTSALeFlore48 min
Apr 2, 2:11 PM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 4 more3 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.